MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC None; ENDOSCOPE

INTUITIVE SURGICAL, INC None; ENDOSCOPE
Model Number 470067-18
Medical Device Problem Code Image Orientation Incorrect (1305)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a da vinci-assisted surgical procedure, the customer experienced an inverted image while using a 30 degree endoscope.The customer replaced the endoscope and finished the procedure without further issue.The technical support engineer (tse) reviewed the system logs and found no associated errors.The tse provided troubleshooting guidance to correct an inverted 30 degree endoscope orientation by removing the scope from the arm, rotating the endoscope base until the correct orientation indicator (30 degree up, 30 degree down) appeared on the display, pressing the clutch button on the arm to cancel guided scope change, and reinstalling the endoscope.The customer planned to retest the suspect endoscope and pursue return of the device if the issue persisted.The procedure was completed with no reported injury.Isi followed up with the initial reporter and obtained the following additional information: the endoscope base was not damaged.The customer noted that the endoscope was manually rotated prior to the issue, the surgeon did not manually associate the right and left controls with the respective arms.The customer clarified that the endoscope would not be returned as it was operating correctly after the issue was resolved.
 
Additional Manufacturer Narrative
An investigation was completed to determine the cause of this reported event.The reported event was addressed with phone support.The customer replaced the 30-degree endoscope and completed the procedure without further issue.The technical service engineer (tse) advised that if the image appeared inverted while using a 30-degree endoscope, the issue could be resolved by removing the endoscope from the arm and rotating the endoscope base until the correct orientation was displayed on the screen.The clutch button on the arm that was holding the endoscope should then be pressed to cancel the guided scope change, followed by reinstalling the endoscope back onto the arm.No site visit was conducted.The system was working properly, and no additional action was required as the issue was resolved.

Brand Name
None
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
+1(408)523-2100
MDR Report Key50194271
Report Number2955842-2026-34941
Device Sequence Number9915427
Product Code GCJ
UDI-Device Identifier00886874120286
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 08/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470067-18
Device Catalogue Number470067
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/15/2026
Initial Report FDA Received Date08/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/06/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
da Vinci Instruments and Accessories
Patient SexUnknown